MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD INSYTE¿ IV CATHETER; INTRAVASCULAR CATHETER

BECTON DICKINSON MEDICAL (SINGAPORE) BD INSYTE¿ IV CATHETER; INTRAVASCULAR CATHETER
Catalog Number 381254
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd insyte¿ iv catheter packaging had "no adhesion" and opened easily.
 
Additional Manufacturer Narrative
Investigation summary: 2 actual unused samples were returned for investigation.The sample was not decontaminated.The sample was observed not sealed at the top of the packaging.Sample evaluation: the samples were subjected to visual examination and observe that the top of the packaging was not sealed (open seal).There is an indication of adhesive transferred from the top web to the bottom web on the opened seal area and thus showed that the sealing process was completed in the manufacturing facility.Indication of adhesive transfer to bottom web the investigation was able to confirm the customer experience based on the sample evaluation.There is an indication of adhesive transferred from the top web to the bottom web on the opened seal area and thus showed that the sealing process was completed in the manufacturing facility.Hence, no assignable root cause.There was a change in the top web material during jul 2017.The reported batch was produced before the material change.
 
Event or Problem Description

Brand Name
BD INSYTE¿ IV CATHETER
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key8179088
Report Number8041187-2018-00482
Device Sequence Number1406872
Product Code FOZ
UDI-Device Identifier30382903812548
UDI-Public30382903812548
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2021
Device Catalogue Number381254
Device Lot Number6113171
Initial Date Received by Manufacturer 12/04/2018
Supplement Date Received by Manufacturer12/04/2018
Initial Report FDA Received Date12/19/2018
Supplement Report FDA Received Date02/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;